Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

My wife is 59 years old suffering from of Menopause effect.

at the age 59, monopose effect, no steady sleep, mind unbalance my wife age 59. one night sleep is good and next day is good. next night no sleep. next day feeling very bad, can not seat, eat etc. sleeping tablet effect one day ok and next day same after taking tablet. she is feeling too much weakness in the morning. Morning fasting sugar is 152 and after lunch is 142. BP is normal. All other blood test including Thyroid and Choleterole is normal. Thanks - Jayant
Asked On : Mon, 27 Dec 2010
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
Her fasting sugar is on higher side get done Igt to diagnose Diabetes.If atall diabetes
ia there it has nothing to do with symptoms you have listed.It seems she is likely to
have anxiety may or may not be with depression better consult psychiatrist who can
guide you better.THanks. IGT impaired glucose tolerance test. Thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor